Periodic solutions for non-isothermal phase transition models

Pages: 891 - 902, Issue Special, September 2011

 Abstract        Full Text (310.2K)              

Kota Kumazaki - Department of Mathematics, Nagoya Institute of Technology, Gokiso-cho, Showa-ku, Nagoya, Aichi, 466-8555, Japan (email)

Abstract: We study non-isothermal phase transition models of Penrose-Fife type and prove the existence of a periodic solution thereof.

Keywords:  nonlinear parabolic PDE, phase transitions
Mathematics Subject Classification:  Primary: 35K55 ; Secondary: 82B26.

Received: July 2010;      Revised: April 2011;      Published: October 2011.